Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RuleofThumb

So...multivitamin or not?

I have been getting mixed signals on whether or not to take a multivitamin with accutane...as of now I stopped taking my centrum for the past few days, and actually broke out pretty bad. I don't know if that might be a good thing purging my skin, or if it's just bad breaking out. PLEASE HELP

Share this post


Link to post
Share on other sites

Yeah dont take mulitvitamins with vitamin A...dats a no no. I dont know of any but u u can go to ur drug store or natural health store and find some

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×